# SDR SWAA2017050113453

- Difficulty date: April 22, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 48,789 hours, 28,194 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 115A55821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBOARD UPPER WING TRIANGLE PANEL SUPPORT BRACKET CRACKED ABOVE THE NR 1 BOOST PUMP AFT SPAR.   R & R THE SUPPORT  BRACKET IAW SRM.
